MAUDE Adverse Event Report: GETINGE DISINFECTION AB 86-SERIES; DISINFECTOR, MEDICAL DEVICES

GETINGE DISINFECTION AB 86-SERIES; DISINFECTOR, MEDICAL DEVICES
Model Number 8668
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.Device not returned to the manufacturer.
 
Event or Problem Description
On (b)(6) 2022 getinge received an information about the event, which was related to the 86-series washer disinfector with the model name 8668.As it was stated, wash carts almost fell from the trolley to the floor.The initial customer allegation was the lack of elements on the stops of the wash cart trolleys.A getinge technician confirmed during an on-site inspection that several trolleys were missing stop pins.The device has a cotter pin instead of a clip to hold the pin.The cart stop assembly has been replaced on all wash cart trolleys.The device with trolleys was returned for use in a fully operational condition.There was no allegation about any injury or damage, however we decided to report the issue based on a potential as wash cart falling to the floor could bring a hazardous situation for the operator and lead to serious injury if the situation was to reoccur.
 
Additional Manufacturer Narrative
Getinge received an information about the event, which was related to the 86-series washer disinfector with the model's name: 8668.As it was stated, wash carts almost fell from the trolley to the floor.The initial customer allegation was the lack of elements on the stops of the wash cart trolleys.A getinge technician confirmed during an on-site inspection that several trolleys were missing stop pins.The device has a cotter pin instead of a clip to hold the pin.The cart stop assembly has been replaced on all wash cart trolleys.The device with trolleys was returned for use in a fully operational condition.There was no allegation about any injury or damage, however we decided to report the issue based on a potential as wash cart falling to the floor could bring a hazardous situation for the operator and lead to serious injury if the situation was to reoccur.The findings of the investigation enable us to conclude that the issue is connected with design of the stop pin component.Consequently, a new design for the stop pins was implemented, and the problem was effectively resolved.When the incident occurred, the product was directly involved, and out of specification.The device was not being used for treatment or diagnosis of the patient.We currently do not have any information that would warrant further action towards the device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).

Brand Name
86-SERIES
Common Device Name
DISINFECTOR, MEDICAL DEVICES
Manufacturer (Section D)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer (Section G)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer Contact
tina evancho
ljungadalsgatan 11
vaxjo 
MDR Report Key15657262
Report Number9616031-2022-00022
Device Sequence Number5882391
Product Code MEC
UDI-Device Identifier07340153700277
UDI-Public(01)07340153700277
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8668
Device Catalogue NumberS-86682003-CTOM
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2022
Supplement Date Received by Manufacturer09/20/2024
Initial Report FDA Received Date10/24/2022
Supplement Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/20/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown